# SDR AALA2020051869001

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 27,454 hours, 11,279 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M9200
- Condition: Low Pressure
- Location: Zone 200
- Part time: 565 hours, 248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LIFE RAFT PRESSURE LOW, BELOW 3000 LBS., CENTERLINE FIRST CLASS AFT POSITION. REPLACED LIFE RAFT PER AMM 25-64-00-900-810.
